Hi, I had unprotected sex on the 10th day of my cycle. and took Postinor 2 (both tabs at once) on the 24th hour, i.e on the 11th day of the cycle, and extra one tab on the 48th hr
My cycle is short, 23- 25 days, so I must have been ovulating or already ovulated.at the time of having sex
I experienced lots of abdominal pains after taking the tabs and general nausea.
10 days later I got some pinkish/ brownish spotting (not really continuous) and disappeared after 2nd day. I have never experienced any of these symptoms in my past use of Postinor 2.
Its now 26th day (one day late) and I am yet to receive my periods and I feel no cramps, just recurring nausea and I am scared. Could I be pregnant? did the P2 pills really work in my case.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.